# SDR SIMA20250607002

- Difficulty date: June 7, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N235NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000567
- Aircraft time: 22,420 hours, 15,249 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR SURFACE ADJACENT TO VWS SERVICE PANEL NEAR FR 88, STGR 28R, ALONG THE INBD RIVET LINE, IS CORRODED. (MAJOR REPAIR)  REPAIRED IAW ERS-EJ-53MR-5202.
